Erectile problems (Kegels and such)

Discussion in 'Sex With a Large Penis' started by BigBoiIRL, May 5, 2010.

  1. BigBoiIRL

    BigBoiIRL New Member

    Joined:
    May 5, 2010
    Messages:
    1
    Likes Received:
    0
    Gender:
    Male
    Location:
    Dublin, Republic of Ireland
    Title says it all i guess... Normally i exercise a hell of a lot but for the past 3 months ive been focusing on my college work(ive only got 2 weeks left till i get my degree in Buisness =)and ive been neglecting my...little friend(7and a half when i wank and probably bigger when im realllly horny) a lot lately. Luckily, i guess, i asked this french girl ,i know her through a friend, to go to the Trinity ball with me and one thing led to another and we fucked in a hotel :)

    While thats all well and good i had a hell of a time keeping the pistol primed as it were and i actually got flaccid before i came last night(ive got a really dodgy heart) and its beginning to get annoying. Is there anything i can do that will yield results ya know other than going to the gym once my exams are over and working on the PT muscles?
     
  2. Industrialsize

    Staff Member Moderator Gold Member

    Joined:
    Dec 23, 2006
    Messages:
    24,280
    Albums:
    2
    Likes Received:
    2,117
    Gender:
    Male
    Location:
    United States
    You say you have a "dodgy" heart. Are you on medication for it? Most heart meds have the potential to cause erectile dysfunction, especially Blood Pressure meds like beta-blockers.
     
  3. Satyrrific

    Satyrrific New Member

    Joined:
    Mar 12, 2006
    Messages:
    60
    Albums:
    2
    Likes Received:
    13
    Gender:
    Male
    Location:
    Central Coastal CA
    Almost all SSRI's (Prozac, Paxil, Zoloft...this family of drugs, anti-depressants, can mess with getting and/or maintaining a hard-on, or reaching orgasm even if you have sprung a boner. This, of course, is dependent on many factors, from age through personal chemistry that effect the outcome(!) of your results. Also, with many men who take SSRI's, this side-effect diminishes overall, but also over the day as your body processes and eliminates it. If you are not seeing some improvement try switching around to other types- sometimes it's just getting dialed in to the best one suited to you. There is no pre-determining which is right for you. Lastly, while there is no correlation between these particular side-effects and effective depression treatment, sometimes the best one for depression in a certain individual isn't the best for sexual abilities, which makes for a tough choice, especially since sexual impairment doesn't exactly help vanquish depression. Sad to say some dont have a choice. Only one works, yet has the side-effects.
    Try as many as it takes to find the one that works for you the best; but you have to give each one a long enough try to see if the side-effects wane. Naturally, work closely with your doctor- I'm just this guy who's 'boned up' on the subject.

    Satyr
     
    #3 Satyrrific, May 5, 2010
    Last edited: May 5, 2010
Draft saved Draft deleted